# SDR JIKA2023050201

- Difficulty date: May 2, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N671AV
- Make and model: Swrngn SA227AC
- Aircraft serial: AC671
- Aircraft time: 27,248 hours, 30,898 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT RT MAIN GEAR WOULD NOT EXTEND DURING APPROACH INTO KSJT. PILOT PERFORMED MANUAL EXTENSION AND DECLARED EMERGENCY.  MAINTENANCE TROUBLE SHOT AND FOUND LEFT GEAR DOWN ACTUATOR NEEDED RIGGING.  MAINTENANCE RIGGED GEAR PER THE MAINTENANCE MANUAL.   LANDING GEAR RETRACTION AND EXTENSION OPERATIONAL CHECKS WERE PERFORMED SEVERAL TIMES THOSE CHECKS WERE GOOD.  AIRCRAFT HAS BEEN RETURNED TO SERVICE.
